On the 4-rank of ideal class groups of quadratic function fields

Volume 151 / 2012

Sunghan Bae, Hwanyup Jung Acta Arithmetica 151 (2012), 325-360 MSC: 11R11, 11R29, 11R49, 11R58. DOI: 10.4064/aa151-4-1

Authors

  • Sunghan BaeDepartment of Mathematics
    KAIST
    Taejon 305-701, Korea
    e-mail
  • Hwanyup JungDepartment of Mathematics Education
    Chungbuk National University
    Cheongju 361-763, Korea
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image